# SDR CALA2016123101202

- Difficulty date: December 31, 2016
- Submitted: January 1, 2017
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 56,759 hours, 20,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 285A16005
- Part serial: 1201
- Condition: Faulty
- Location: E/E Bay
- Part time: 48,062 hours, 16,058 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT ON WITH GEAR HANDLE UP IN FLIGHT. EMERGENCY DECLARED.  TROUBLESHOT IAW FIM 32-30-00-810-811.  FOUND NLG AIR/GROUND SENSORS OUT OF ADJUSTMENT.  ADJUSTED IAW AMM 32-09-02-400-801. ALSO, FOUND PSEU FAULTING. R & R PSEU. OPS CHECKED GOOD DURING NLG RETRACTION/ EXTENSION CHECK. IAW TO AMM 32-09-10-000-801 AMM 32-09-10-710- 801.
